# SDR SIMA982001

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AE
- Make and model: Saab 340B
- Aircraft serial: 340B174
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - FLT 9875 - EMERGENCY LIGHTS GO OFF AFTER TEN SECONDS.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AT 21LN.  OPERATIONAL CHECK GOOD.  (M)
